Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

On the semigroups of endomorphisms of a chain with restricted range 
Fernandes, Vítor Hugo; Hoyam, Preeyanuch; Quinteiro, Teresa M.; Singha, Boorapa

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

The ranks of ideals in various transformation monoids 
Ping Zhao; Fernandes, Vítor Hugo

A publicar em Communications in Algebra
(Artigo em Revista Científica Internacional com arbitragem)
 

Semigroups of transformations with restricted range 
Fernandes, Vítor Hugo; Sanwong, Jintana

A publicar em Algebra Colloquium
(Artigo em Revista Científica Internacional com arbitragem)
 

On the ranks of certain monoids of transformations that preserve a uniform partition 
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

A publicar em Communications in Algebra (DOI:10.1080/00927872.2012.720322)
(Artigo em Revista Científica Internacional com arbitragem)
2013 

Rees quotients of numerical semigroups 
Delgado, Manuel; Fernandes, Vítor Hugo

Portugaliae Mathematica, 70.2 (2013), 92-113
(Artigo em Revista Científica Internacional com arbitragem)
2012 

The cardinal of various monoids of transformations that preserve a uniform partition  
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

Bulletin of the Malaysian Mathematical Sciences Society, 35.4 (2012), 885-896
(Artigo em Revista Científica Internacional com arbitragem)
2012 

The maximal subsemigroups of semigroups of transformations preserving or reversing the orientation on a finite chain 
Dimitrova, I. ; Fernandes, Vítor Hugo; Koppitz, J.

Publicationes Mathematicae Debrecen, 81.1-2 (2012), 11-29
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Bilateral semidirect product decompositions of transformation monoids 
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

Semigroup Forum, 82 (2011), 271-287
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Automorphisms of partial endomorphism semigroups 
Araújo, João; Fernandes, Vítor Hugo; Jesus, Manuel M.; Maltcev, Victor; Mitchell, James D.

Publ. Math. Debrecen., 79/1-2 (2011), 23-29
(Artigo em Revista Científica Internacional com arbitragem)
2011 

On the monoids of transformations that preserve the order and a uniform partition  
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

Communications in Algebra, 39 (8) (2011), 2798-2815
(Artigo em Revista Científica Internacional com arbitragem)
2011 

The cardinal and the idempotent number of various monoids of transformations on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Bulletin of the Malaysian Mathematical Sciences Society , (2) 34(1) (2011), 79–85
(Artigo em Revista Científica Internacional com arbitragem)
2010 

On divisors of semigroups of order-preserving mappings of a finite chain 
Fernandes, Vítor Hugo; Volkov, M.

Semigroup Forum, 81 (2010), 551-554
(Artigo em Revista Científica Internacional com arbitragem)
2010 

Endomorphisms of the semigroup of order-preserving mappings  
Fernandes, Vítor Hugo; Jesus, Manuel M.; Maltcev, Victor; Mitchell, James D.

Semigroup Forum, 81 (2010), 277-285
(Artigo em Revista Científica Internacional com arbitragem)
2009 

Congruences on monoids of transformations preserving the orientation on a finite chain 
Fernandes, Vítor Hugo; Gomes, Gracinda M. S.; Jesus, Manuel M.

Journal of Algebra, 321 (2009), 743–757
(Artigo em Revista Científica Internacional com arbitragem)
2008 

Normally ordered semigroups 
Fernandes, Vítor Hugo

Glasgow Mathematical Journal, 50 (2008), 325-333
(Artigo em Revista Científica Internacional com arbitragem)
2008 

The idempotent-separating degree of a block-group 
Fernandes, Vítor Hugo

Semigroup Forum, 76 (2008), 579-583
(Artigo em Revista Científica Internacional com arbitragem)
2008 

On divisors of pseudovarieties generated by some classes of full transformation semigroups 
Fernandes, Vítor Hugo

Algebra Colloquium, 15 (2008), 581 - 588
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Largest 2-generated subsemigroups of the symmetric inverse semigroup 
André, Jorge M.; Fernandes, Vítor Hugo; Mitchell, James D.

Proc. Edinburgh Math. Soc., 50 (2007), 551-561
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Semigroups and Formal Languages, (Proceedings - International Conference on Semigroups and Languages in honour of the 65th birthday of D.B. McAlister), Lisboa, July 2005 
André, Jorge M.; Branco, Mário J. J.; Fernandes, Vítor Hugo; Fountain, John; Gomes, Gracinda M. S.; Meakin, John

World Scientific, 2007
(Edição de Livro)
2006 

Uma extensão da representação de Munn e o grau de separação dos idempotentes de um block-group 
Fernandes, Vítor Hugo

Actas do Encontro de Algebristas Portugueses 2005, Braga, Portugal, Centro de Matemática da Universidade do Minho, (2006), 105-116
(Comunicação em Actas de Conferência sem arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia